# SDR 06FDEA0009

- Difficulty date: January 3, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER AFT ACTUATOR FITTING ON O/B UPPER FLANGE CRACKED.  REMOVED AND REPLACED NR 6 SPOILER AFT ACTUATOR FITTING IAW MM 27-62-081-2 AND SRM   51-30-2.
